Jump to content

I need help!


Someone
 Share

Recommended Posts

  • Regular Member

Ive bin postin like crazy just to find out a reasonable solution to my hair problem but no one seems to know,

 

Before i was usin rogaine for about 2 years it worked in the beggining i think but then the effect on it wasent as good the hair loos process "overmaneged it"

 

So tryd propecia, and did the rogaine with it for about 3-weeks and stopped it..

 

Right now im usin propecia and have bin on it for about 1 mounth and 1 week that means ive bin without rogaine for about 2 weeks!

 

Now my scalp these days gets oily i don know why but it does? does that have somethin to do with hair loss?

 

And my most importent question is should i be usin rogaine with propecia or just propecia itself now that rogaine might maby mess up sumthin?

Link to comment
Share on other sites

  • Regular Member

Ive bin postin like crazy just to find out a reasonable solution to my hair problem but no one seems to know,

 

Before i was usin rogaine for about 2 years it worked in the beggining i think but then the effect on it wasent as good the hair loos process "overmaneged it"

 

So tryd propecia, and did the rogaine with it for about 3-weeks and stopped it..

 

Right now im usin propecia and have bin on it for about 1 mounth and 1 week that means ive bin without rogaine for about 2 weeks!

 

Now my scalp these days gets oily i don know why but it does? does that have somethin to do with hair loss?

 

And my most importent question is should i be usin rogaine with propecia or just propecia itself now that rogaine might maby mess up sumthin?

Link to comment
Share on other sites

  • Senior Member

Someone,

 

Using Rogaine with Propecia is totally fine. Many hair loss sufferers use this approach with great success.

 

You have been off of Rogaine for 2 weeks? I just want to warn you again to beware of the amount of shedding that you will go through when the hairs that have now become reliant on Rogaine begin to fall. It happened to me, it has happened to others, and it willmost likely happen to you. Rogaine is not a medication that you can start and stop. Once on, you have to stay on to keep any benefit. This is fact.

 

Discontinuing Rogaine may have led to the sweat glands becoming more active. This is likely temporary and harmless, but if it continues to excess you may want to consult a dermatologist to be sure.

 

If I were you I would reconsider utilizing Rogaine. It can only help and quitting it will almost certainly hurt.

 

I hope this helps answer your questions.

 

-Robert

------------------------------

 

Check out the results of my surgical hair restoration performed by Dr. Jerry Cooley by visiting my Hair Loss Weblog

 

Link to comment
Share on other sites

  • 3 weeks later...
  • Senior Member

I agree with the Moderator that you should attempt to use rogaine and propecia in conjuction, especially if you are young. I used to have an oily scalp all the time until I started using therapeutic shampoos. The therapeutic shampoos also helped with the itching I would experience from rogaine.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...